Minimum Hellinger distance based inference for scalar skew-normal and skew-t distributions
Luca Greco ()
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2011, vol. 20, issue 1, 120-137
Keywords: Estimating function; Hellinger distance; Maximum likelihood; Nonparametric density estimate; Skew-normal; Skew-t; 62F03; 62F10 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11749-010-0191-5 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:20:y:2011:i:1:p:120-137
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2
DOI: 10.1007/s11749-010-0191-5
Access Statistics for this article
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino
More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().